MathSciNet Relay Station
MathSciNet bibliographic data
MR355917 (50 #8391) 53C60
Grove, Karsten; Karcher, Hermann; Ruh, Ernst A. Jacobi fields and Finsler metrics on compact Lie groups with an application to differentiable pinching problems. Math. Ann. 211 (1974), 7–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement